# SDR ASAA030164

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65516983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRINGER TIE AT BS 907, STRINGER 19L CORRODED.  REMOVED AND REPLACED STRINGER TIE IAW SRM.  (M)
